# SDR AWXA200600730

- Difficulty date: December 19, 2005
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 694762616
- Condition: Corroded
- Location: Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8 CHECK, DISCOVERED CORROSION ON FORWARD CARGO DOOR SILL SUPPORT FITTING, FORWARD ATTACH ANGLE AT BS 600, STR 26R AND WL 156.  MAINTENANCE REMOVED AND INSTALLED FABRICATED SUPPORT FITTING AT BS 600, STR 26R AND WL 156 IAW BOEING 757-200 SRM 51-20-01, 51-40-02-0G AND AMM 51-21-10-7.
